On the choice of coupling parameter in the time-domain Burton-Miller formulation

CHAPPELL, D.J. and HARRIS, P.J., 2009. On the choice of coupling parameter in the time-domain Burton-Miller formulation. Quarterly Journal of Mechanics and Applied Mathematics, 62 (4), pp. 431-450. ISSN 1464-3855

Full text not available from this repository.
Item Type: Journal article
Publication Title: Quarterly Journal of Mechanics and Applied Mathematics
Creators: Chappell, D.J. and Harris, P.J.
Publisher: Oxford University Press
Date: 2009
Volume: 62
Number: 4
ISSN: 1464-3855
Identifiers:
NumberType
10.1093/qjmam/hbp018DOI
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:46
Last Modified: 09 Jun 2017 13:38
URI: http://irep.ntu.ac.uk/id/eprint/17841

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year